How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10771
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

I appear to have symptoms of Stevens syndrome. This has been

Customer Question

I appear to have symptoms of Stevens johnson syndrome. This has been going on since december.. I break out in rashes...that end up burning. Very weak and fatigued all the time. Constant blisters. Mouth sores. At times...quite often, patches of burning denuded skin. Dry sometimes red eyes...the flu which feels like it will never end. Dry mouth, headaches, sore joints, what looks like large paches of reddish to purple bruising all over my legs. A couple of moles which seem to fill with fluid and buldge.blisters which will appear then just split open within hours.the bottoms of my feet and hands are awful with painful tender skin which just splits ipen and are so painful and dry.sores in my mouth...sometimes my throat is so sore i cant speak more than a whisper... At times i cant swallow and have to spend a couple minutes rustling up all the spit i can so i can swallow. Now my genitellia feel so dry it almost feels like i am using sandpaper to clean myself with after voiding. My eyes are now really burning and itchy. Chest pains for two days off and on under my left breast. Completely bloated beyond anything ive ever experienced. And for days i have this extreme pressure just under my ribcage on the left also. Bottoms of feet have itchy puffy white patcheshands other than rash and blisters look almost gray and white, lastly my face is almost tan-grayish tinged with a really subtle yellow. Me, 41 yo female no illnesses or known diseases nor hospitalizations. On citilopram and low dose suboxone. Took lamictal for a couple months till symptoms began the stopped it.what can it be or should I do? Please, i am desperate!
Submitted: 9 months ago.
Category: Eye
Expert:  Dr. Rick replied 9 months ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with additional services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

Why do you think you have SJS?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Expert:  Dr. Rick replied 9 months ago.

The best thing to do is see a dermatologist for full evaluation.

Here is a good article from a highly respected source that you might find helpful:

http://www.mayoclinic.org/diseases-conditions/stevens-johnson-syndrome/basics/definition/con-20029623

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

Related Eye Questions